教師資料查詢 | 類別: 期刊論文 | 教師: 林千代 Lin Chien-tai (瀏覽個人網頁)

標題:A note on the recurrence relations between moments of order statistics from right truncated Log-Logistic distribution
學年88
學期1
出版(發表)日期2000/01/01
作品名稱A note on the recurrence relations between moments of order statistics from right truncated Log-Logistic distribution
作品名稱(其他語言)
著者林千代; Lin, Chien-tai
單位淡江大學數學學系
出版者Springer
著錄名稱、卷期、頁數Statistical Papers 41(1), pp.99-107
摘要
關鍵字Contiguous function relations; Order statistics; Right truncated log-logistic distribution; Recurrence relations
語言英文
ISSN0932-5026
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!